Patient : I started taking Errin birth control pills on october 19th and i stopped them a little after the 24th. my period app says that i ovulated on november 2nd, but i want to know because of me stopping the birth control could there be a chance my ovulation date was changed? i had experienced light red blood into brown on the 6th and 7th of november but i thought that was maybe from me starting new birth control.. I had unprotected sex on the 8th, 13th and 15th of november. i felt pains on monday and tuesday which felt to be ovulation pains. my period was due november 16th so i am now 2 days late. i was told Errin is not as effective as other birth controls because it does not carry estrogen and it still allows you to ovulate, it only thins your walls and thickens your mucus. could i be pregnant? or is it just a no show from the birth control and me stopping it? please help!
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.